Please use this identifier to cite or link to this item:
Title: Specializations of Rees rings and integral closures
Authors: Dam, Van Nhi
Phung, Thi Yen
Keywords: Rees rings;integral closures
Issue Date: 2004
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 20;No. 4 (2004)
Abstract: The paper presents the specializations of Rees rings, associated graded rings and of integral closure of ideals. The preservation of some invariants of lings by specializations will also be concerned.
Description: p 25-32
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 191.pdf
  • Description : 
  • Size : 3.19 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.